# SDR COMA0360141

- Difficulty date: March 10, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 2,007 hours, 1,839 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Control Column
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5417 STAB TRIM CAUTION AND MACH TRIM MESSAGE.REPLACED THE PITCH TRIM DISCONNECT SWITCH.
